MAUDE Adverse Event Report: VERRATA 10185JP; WIRE, GUIDE, CATHETER

VERRATA 10185JP; WIRE, GUIDE, CATHETER
Model Number 10185JP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.No information available.Suspect products: not applicable for this device.Implant dates: not applicable for this device.Report city: country is (b)(6).The verrata 10185jp wire was discarded by the facility, thus no returned product investigation was performed.Manufacture : do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that after a diagnostic coronary procedure, inside the body during pullback, the wire got stuck in the coronary vessel and broke, partly in the proximal lad and partly in the aorta.The operator removed half the wire from the patient and the patient required surgical intervention to remove the other half of the broken wire.No piece of the wire was retained in the patient.The ifr/ffr was successfully performed and stents were placed after the intervention.The patient is reportedly doing fine.No resistance noted during delivery.This adverse event and product problem is being submitted because the manufacturer's wire separated in the patient and required surgical intervention for removal.
 
Additional Manufacturer Narrative
Block d4: corrected catalog number from 400-0300.38 to 400-0300.39.

Brand Name
VERRATA 10185JP
Common Device Name
WIRE, GUIDE, CATHETER
MDR Report Key12689832
Report Number3008363989-2021-00020
Device Sequence Number14484785
Product Code DQX
UDI-Device Identifier00845225002886
UDI-Public(01)00845225002886(11)210708(17)240708(10)0302332622
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model Number10185JP
Device Catalogue Number400-0300.39
Device Lot Number0302332622
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 6F LAUNCHER GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH; MEDTRONIC: 6F LAUNCHER GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight75